RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1993, Volume 29, Number 11, Pages 2006–2009 (Mi de8244)  

Short Communications

Solution of elliptic differential equations by the method of transformation of diffusion processes

I. D. Cherkasov

Saratov State University

Full text: PDF file (446 kB)

English version:
Differential Equations, 1993, 29:11, 1744–1747

Bibliographic databases:
UDC: 517.95
Received: 02.02.1993

Citation: I. D. Cherkasov, “Solution of elliptic differential equations by the method of transformation of diffusion processes”, Differ. Uravn., 29:11 (1993), 2006–2009; Differ. Equ., 29:11 (1993), 1744–1747

Citation in format AMSBIB
\Bibitem{Che93}
\by I.~D.~Cherkasov
\paper Solution of elliptic differential equations by the method of transformation of diffusion processes
\jour Differ. Uravn.
\yr 1993
\vol 29
\issue 11
\pages 2006--2009
\mathnet{http://mi.mathnet.ru/de8244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1279056}
\transl
\jour Differ. Equ.
\yr 1993
\vol 29
\issue 11
\pages 1744--1747


Linking options:
  • http://mi.mathnet.ru/eng/de8244
  • http://mi.mathnet.ru/eng/de/v29/i11/p2006

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020